# SDR 95ZZZX1733

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9785P
- Make and model: Piper PA-25-260
- Aircraft serial: 257556096
- Engine: Lyc O540G1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 104001678
- Condition: Worn
- Location: Lt Mag
- Part time: 401 hours
- Component: Bendix, S6LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG INSPECTION FOUND FLYWEIGHT TO AXLE CLEARANCE BEYOND LIMITS.
